| Model Number |
IOSS510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
03/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the dental implant located in position number # 14 failed due to infection.The doctor reports: implant pain, inflammation, swelling and edema.The doctor confirms that the procedure was not completed with another implant on the same day.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.